# SDR UPS98226691

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1498142
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STRINGER 24 RIGHT HAS SURFACE CORROSION AT STA 445 AND 460.  STRINGER SECTION REPAIRED IAW SRM 53-10-3.
